Journal article icon

Journal article

The screen printing of a power-law fluid

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s10665-011-9500-6

Authors


Breward, CJW More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Young, RJS More by this author
Journal:
JOURNAL OF ENGINEERING MATHEMATICS
Volume:
73
Issue:
1
Pages:
93-119
Publication date:
2012-04-05
DOI:
EISSN:
1573-2703
ISSN:
0022-0833
URN:
uuid:47b376af-1667-47ac-8f5b-d9b5349bc8ff
Source identifiers:
192938
Local pid:
pubs:192938

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP